# SDR RAIA00108013

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 13,585 hours, 12,951 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 12,636 hours, 12,292 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: TNAS1024K1511
- Part serial: 7536
- Condition: Failed
- Location: Right Engine
- Part time: 11,895 hours, 11,181 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7086-STL-DURING TAXI THE RIGHT FUEL FLOW GAUGE SHOWED DASHED LINES, CREW RETURNED TO GATE. MAINTENANCE INSPECTED AND REPLACED THE RIGHT ENGINE FUEL FLOW TRANSDUCER.
